# SDR DALA2022040402254

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 4,448 hours, 560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 SEAT 51AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE. RESECURED CONNECTOR. (8737009)
